Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"The Role of Asymptotic Mean in the Geometric Theory of Asymptotic Expansions in the Real Domain"
written by Antonio Granata,
published by Advances in Pure Mathematics, Vol.5 No.2, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top